# SDR YYFA20130820001

- Difficulty date: July 30, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,471 hours, 41,721 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AUTOPILOT NR 1 WILL NOT ENGAGE.  HAS ROLL MOVEMENT.  AUTOPILOT NR 2 ENGAGES FOR A SHORT PERIOD OF TIME BUT ALSO HAS ROLL MOVEMENT BEFORE DISCONNECTING.
